# SDR 96ZZZX3774

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6308H
- Make and model: Cessna T207A
- Aircraft serial: 20700476
- Engine: Cont TSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 635448CP
- Condition: Separated
- Location: Nr 3
- Stage of operation: IN
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ROUGH ENGINE AND LARGE RPM DROP ON MAG CHECK.  INSPECTION FOUND NR 3 CYLINDER CRACKED.  WHEN CYLINDER REMOVED, IT WAS DISCOVERED THE HEAD WAS COMPLETELY SEPARATED.  BOTTOM SPARK PLUG WAS FOULED.
